# SDR DJFA2008037

- Difficulty date: April 1, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N817LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258516
- Aircraft time: 7,330 hours, 4,566 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CLIMB AT FL 320 THE CABIN PRESSURE BEGAN CLIMBING AT 2000 FPM. THE CREW FOLLOWED THERE EMERGENCY PROCEDURES AND MADE A EMERGENCY DESCENT. DURING THE DESCENT THE CABIN PRESSURE RATE MATCHED THE AIRCRAFT DESCENT RATE. THE AIRCRAFT DIVERTED AND LANDED SAFELY.  (OPEN)
